# SDR NACA20030093

- Difficulty date: July 16, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Aircraft time: 34,829 hours
- Engine: Pwa R2800CB3
- Engine time: 859 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 992417
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 861 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE WOULD NOT TAKE A LEAN.  DOUBLE SHORTED SECONDARY.  REPLACED NR 4 ENGINE NR 16 CYLINDER.
